# SDR MALA000319

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD NACA SCOOP CRACKED AT BOTH AFT CORNERS.  SAAB STATEMENT 72SDS1747 DATED 9/2/99.  REFER CELSIUS TASK CARD 4542.
